Lady question please help

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Veteran Member

Date Joined Jun 2005
Total Posts : 838
   Posted 12/7/2006 5:24 PM (GMT -6)   
Ok my doctor put me on the new birth control that you only have a period every 3 months well everything was fine for the first 3 weeks then it was normally time for me to start my period and wow i am having panic attacks and all i was to do is sleep. any suggestions? Thanks Barb

Regular Member

Date Joined Sep 2005
Total Posts : 305
   Posted 12/7/2006 6:52 PM (GMT -6)   
hey there, you should probably talk to your doctor about your medications. I read somewhere once that sometimes birth control can cause panic attacks in some people due to the progestersone causing you to breath faster. I am not sure how true this is, but it's worth talking to your doctor about. I hope you are able to find something that works for you. Take care.

Veteran Member

Date Joined Mar 2005
Total Posts : 1449
   Posted 12/8/2006 2:42 PM (GMT -6)   
also read up about the new pill on the internet which would have more info than the doc knows eyes
recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 1:28 AM (GMT -6)
There are a total of 2,710,423 posts in 298,893 threads.
View Active Threads

Who's Online
This forum has 153436 registered members. Please welcome our newest member, rfghnbvfgyta.
182 Guest(s), 4 Registered Member(s) are currently online.  Details
redseal25, Jollytinker, Labradorite, celebrate life

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer